# SDR MASA2025092500079

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N89357
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000694
- Aircraft time: 16,334 hours, 9,860 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INFANT LIFEVEST MISSING/REPLACED THE TWO EXTRA ADULT LIFE VEST WITH THE PROPER INFANT LIFEVESTS AS REQUIRED.
